Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Mapping onto 2-dimensional spaces


Author: Dix H. Pettey
Journal: Bull. Amer. Math. Soc. 78 (1972), 53-54
MSC (1970): Primary 54C10; Secondary 54F60, 57A05
DOI: https://doi.org/10.1090/S0002-9904-1972-12846-5
MathSciNet review: 0286083
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Edwin Duda, Reflexive compact mappings, Proc. Amer. Math. Soc. 17 (1966), 688-693. MR 33 #6589. MR 198431
  • 2. Edwin Duda and Jack W. Smith, Reflexive open mappings, Pacific J. Math, (to appear). MR 307146
  • 3. Dix H. Pettey, Mappings onto the plane, Trans. Amer. Math. Soc. 157 (1971), 297-309. MR 275395
  • 4. G. T. Whyburn, On compactness of mappings, Proc. Nat. Acad. Sci. U.S.A. 52 (1964), 1426-1431. MR 31 #722. MR 176450

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 54C10, 54F60, 57A05

Retrieve articles in all journals with MSC (1970): 54C10, 54F60, 57A05


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12846-5

American Mathematical Society